# SDR HALA2016061400238

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 14,653 hours, 2,250 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Slow
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN WHEN APU BLEED SELECTED ON OBSERVED ECAM FOR  AIR APU BLEED FAULT, RESET APU BLEED AND NO HELP.  VALVE OPENED AFTER 4 MINUTES, FAULT CLEARED.  PERFORMED BITE TEST OF BMC 1 AND 2 IAW AMM 36-11-00-740-802-A. TEST OK. CYCLED APU BLEED P/B SEVERAL TIMES, OPS NORMAL, OK FOR SERVICE.
